# SDR CA071004005

- Difficulty date: September 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 806 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 5115
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 1,123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HOUR INSPECTION HYDRAULIC SERVO FOUND LEAKING FROM PILOT VALVE.
